

Agenda | Thursday, July 28

8:00	Registration/Continental	Breakfast
8:45	Charles Barr	Welcome and Good Morning
9:00	Charles Barr	I'm Stupid but I Have Smart Friends
9:15	Craig Sklar	The Global Prevalence of Diabetic Retinopathy: What Can Be Done?
9:30	Shlomit Schaal	Anchored in Our Community – Addressing Social Determinants of Health Through Community Partnership
9:45	Susan Bressler	What You Need to Know About Biosimilars
10:00	Chris Andreoli	The Ethics of the ACO and Ophthalmology
10:15	Mark Balles	Abnormal External Exam Associated Retinopathy
10:30	Neil Bressler	Addressing Potential AI Bias in Evaluation of Retinal Images (AKA: How I Learned to Stop Worrying and Love The Bomb!)
10:45	Break (30 min)	
11:15	Melih Ustaoglu	A Mystery Case with Unusual Presentation
11:30	Christian Sanfillipo	A Novel Intraretinal Tumor of the Inner Nuclear Layer
11:45	Ahmed Alkaliby	TBD
12:00	Todd Estus	Regeneron Clinical Update
12:15	Andrew Trevers	Genentech: The Future of Ophthalmology
12:30	Sarah Weeks	EyePoint Update
12:45	Paula Pearson	Who Is Apellis?
1:00	Adjourn for the day	

Clambake, 16 Eat Fire Spring Rd at 5:45 pm – Buses depart Nantucket Hotel at 5:15 pm

www.nantucketretina.org | nantucketretina@gmail.com | 617-899-2395



Agenda | Friday, July 29

8:00	Continental Breakfast	
8:30	Don D'Amico	Good Morning
8:45	Don D'Amico	Macular Hole and Lamellar Hole Repair: Techniques on the Rise and in Decline
9:00	Tom Hanscom	Scaling the Retina
9:15	Brian Hafler	Inflammatory Glial Landscape of Macular Degeneration
9:30	Mahmood Khan	Evaluating Optos Ultrawide Field Imaging in Detecting Peripheral Retinal Tears, Holes, and Detachments
9:45	Tommy Stryjewski	Surgical Approach for Repair of Retinal Detachments Using a Novel Retinal Tamponade
10:00	Vincent Reppucci	Hiding in Plain Sight; Minimally Disruptive Method for Repair of Retinal Detachment
10:15	Sahana Vyas	Vision, Pressure, Dilate
10:30	Break (15 minutes)	
10:45	David Rubaltelli	OCT on Chip
11:00	Johanna Purcell	Acthar® Gel (Repository Corticotropin Injection): Potential Mechanism of Action
11:15	Rajvi Shah	Five-Year Post-Injection Results of the Phase 3 Trial of Voretigene Neparvovec-rzyl in Biallelic RPE65 Mutation- Associated Inherited Retinal Disease
11:30	Tom Di Palermo	The Digital Ophthalmic Society
11:45	Mike Besserman	SING IMT - a Clinical (US) and Commercial (EU) Update
12:00	Daniel Chung	The Future of Gene Therapy, Gene Independent Approaches to Retina Disease
12:15	Don D'Amico	The Future of Nantucket Retina, the Aspen Retinal Detachment Society, and Other Great, Though Niche, Retinal Meetings!
12:30	Mike Lambert and Wendell Bauman	The Cure of Retinal Detachment with Household Chemicals
12:35	Adjourn	

Dinner, Breeze Restaurant at Nantucket Hotel – 7:00 pm Space is limited; Preregistration & payment required to attend